Change search
ReferencesLink to record
Permanent link

Direct link
Interpolation of locally Hölder operators
1984 (English)In: Studia Mathematica, ISSN 0039-3223, E-ISSN 1730-6337, Vol. 78, no 3, 289-296 p.Article in journal (Refereed) Published
Abstract [en]

This paper gives some generalizations of nonlinear interpolation theorems of Lions, Peetre, Tartar, Bona and Scott, and the author.

Place, publisher, year, edition, pages
1984. Vol. 78, no 3, 289-296 p.
Research subject
URN: urn:nbn:se:ltu:diva-7106Local ID: 56d67100-03e2-11de-802a-000ea68e967bOAI: diva2:979993
Upprättat; 1984; 20090226 (evan)Available from: 2016-09-29 Created: 2016-09-29

Open Access in DiVA

fulltext(2008 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 2008 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
In the same journal
Studia Mathematica

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link